# SDR SWIA201439192

- Difficulty date: August 9, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 26,750 hours, 24,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE EXIT ROW EMERGENCY LIGHT INOPERATIVE.  CONNECTED WIRE. OPS CHECKED GOOD.
